# SDR SWAA2022013085923

- Difficulty date: August 13, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT PANEL 551FB FWD EDGE 27' FROM O/B EDGE BROKEN / REMOVED AND REPAIRED BROKEN BRACKET AT PANEL 551FB FWD EDGE 27' FROM O/B END. IAW SRM 51-40-02-0G-0 PAR.4.51048U 17AUG17
